Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Had partial hysterectomy, uterus and cervix removal. Spotting after sex, feels fatigue, abdominal discomfort. Concerned

I had a partial hysterectomy , uterus and cervix removal.. 2 years ago this july! Im 36..Recently after sexual intercourse, I began to spot lightly, this was not accompanied bye any other symtoms...except fatigue , and a little abdominal discomfort to the right side of my lower abdomin? should I be concerned...Im a little freaked out...and its hard to get a break from my schedual to see my doctor...nor do i want to waaste his time...
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to your history you said that it was spotting there, as you have gone through the hysterectomy and uterus was removed then this spotting could be from the vagina and in my opinion this is nothing to worry but the condition long last or bleeding increases, then this need to be examined clinically, hope this information helps you, take care and have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor